About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 427521, 12 pages
http://dx.doi.org/10.1155/2013/427521
Research Article

Numerical Solution of Higher Order Boundary Value Problems

1Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan
2Department of Mathematics, University of Education, Okara Campus, Okara 56300, Pakistan

Received 27 December 2012; Revised 5 April 2013; Accepted 6 April 2013

Academic Editor: Hossein Jafari

Copyright © 2013 Shahid S. Siddiqi and Muzammal Iftikhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Richards and P. R. R. Sarma, “Reduced order models for induction motors with two rotor circuits,” IEEE Transactions on Energy Conversion, vol. 9, no. 4, pp. 673–678, 1994. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Chandrasekhar, Hydrodynamic and Hydromagnetic Stability, The International Series of Monographs on Physics, Clarendon Press, Oxford, UK, 1961. View at MathSciNet
  3. S. S. Siddiqi and M. Iftikhar, “Solution of seventh order boundary value problems by variation of parameters method,” Research Journal of Applied Sciences, Engineering and Technology, vol. 5, no. 1, pp. 176–179, 2013.
  4. G. R. Liu and T. Y. Wu, “Differential quadrature solutions of eighth-order boundary-value differential equations,” Journal of Computational and Applied Mathematics, vol. 145, no. 1, pp. 223–235, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. S. Siddiqi and G. Akram, “Solution of eight-order boundary value problems using the non-polynomial spline technique,” International Journal of Computer Mathematics, vol. 84, no. 3, pp. 347–368, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. S. Siddiqi and E. H. Twizell, “Spline solutions of linear eighth-order boundary-value problems,” Computer Methods in Applied Mechanics and Engineering, vol. 131, no. 3-4, pp. 309–325, 1996. View at Scopus
  7. M. Inc and D. J. Evans, “An efficient approach to approximate solutions of eighth-order boundary-value problems,” International Journal of Computer Mathematics, vol. 81, no. 6, pp. 685–692, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Golbabai and M. Javidi, “Application of homotopy perturbation method for solving eighth-order boundary value problems,” Applied Mathematics and Computation, vol. 191, no. 2, pp. 334–346, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Akram and H. U. Rehman, “Numerical solution of eighth order boundary value problems in reproducing Kernel space,” Numerical Algorithms, vol. 62, no. 3, pp. 527–540, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Geng and X. Li, “Variational iteration method for solving tenth-order boundary value problems,” Journal of Mathematical Sciences, vol. 3, no. 2, pp. 161–172, 2009.
  11. S. S. Siddiqi, G. Akram, and S. Zaheer, “Solution of tenth order boundary value problems using variational iteration technique,” European Journal of Scientific Research, vol. 30, no. 3, pp. 326–347, 2009. View at Scopus
  12. S. S. Siddiqi and G. Akram, “Solutions of tenth-order boundary value problems using eleventh degree spline,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 115–127, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. S. Siddiqi and E. H. Twizell, “Spline solutions of linear tenth-order boundary-value problems,” International Journal of Computer Mathematics, vol. 68, no. 3-4, pp. 345–362, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Lamnii, H. Mraoui, D. Sbibih, A. Tijini, and A. Zidna, “Spline solution of some linear boundary value problems,” Applied Mathematics E-Notes, vol. 8, pp. 171–178, 2008. View at Zentralblatt MATH · View at MathSciNet
  15. G. Domairry and N. Nadim, “Assessment of homotopy analysis method and homotopy perturbation method in non-linear heat transfer equation,” International Communications in Heat and Mass Transfer, vol. 35, no. 1, pp. 93–102, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. Z. Ziabakhsh and G. Domairry, “Solution of the laminar viscous flow in a semi-porous channel in the presence of a uniform magnetic field by using the homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1284–1294, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. G. Domairry and M. Fazeli, “Application of homotopy analysis method to solve mhd jef-feryhamel flows in non-parallel walls,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, pp. 489–499, 2009.
  18. S. M. Moghimi, G. Domairry, S. Soleimani, E. Ghasemi, and H. Bararnia, “Application of homotopy analysis method to solve MHD Jeffery-Hamel flows in non-parallel walls,” Advances in Engineering Software, vol. 42, no. 3, pp. 108–113, 2011. View at Publisher · View at Google Scholar · View at Scopus
  19. K. Farajeyan and N. R. Maleki, “Numerical solution of tenth-order boundary value problems in off step points,” Journal of Basic and Applied Scientific Research, vol. 2, no. 6, pp. 6235–6244, 2012.
  20. M. Khan and M. Hussain, “Application of Laplace decomposition method on semi-infinite domain,” Numerical Algorithms, vol. 56, no. 2, pp. 211–218, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Khan and M. A. Gondal, “A reliable treatment of Abel's second kind singular integral equations,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1666–1670, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Khan, M. A. Gondal, and S. Kumar, “A new analytical solution procedure for nonlinear integral equations,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 1892–1897, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Khan, M. A. Gondal, and S. Karimi Vanani, “On the coupling of homotopy perturbation and Laplace transformation for system of partial differential equations,” Applied Mathematical Sciences, vol. 6, no. 9–12, pp. 467–478, 2012. View at Zentralblatt MATH · View at MathSciNet
  24. S. Nadeem, A. Hussain, and M. Khan, “HAM solutions for boundary layer flow in the region of the stagnation point towards a stretching sheet,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 3, pp. 475–481, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Shaban, S. Kazem, and J. A. Rad, “A modification of the homotopy analysis method based on chebyshev operational matrices,” Mathematical and Computer Modelling, vol. 57, pp. 1227–1239, 2013.
  26. O. A. Arqub and A. El-Ajou, “Solution of the fractional epidemic model by homotopy analysis method,” Journal of King Saud University, vol. 25, pp. 73–781, 2013.
  27. M. Russo and R. A. Van Gorder, “Control of error in the homotopy analysis of nonlinear Klein–Gordon initial value problems,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6494–6509, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S.-J. Liao, “A kind of approximate solution technique which does not depend upon small parameters. II. An application in fluid mechanics,” International Journal of Non-Linear Mechanics, vol. 32, no. 5, pp. 815–822, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  29. S.-J. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, vol. 2, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at MathSciNet
  30. S.-J. Liao, “On the homotopy analysis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 499–513, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S. Liao and Y. Tan, “A general approach to obtain series solutions of nonlinear differential equations,” Studies in Applied Mathematics, vol. 119, no. 4, pp. 297–354, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  32. S. S. Siddiqi, G. Akram, and M. Iftikhar, “Solution of seventh order boundary value problem by differential transformation method,” World Applied Sciences Journal, vol. 16, no. 11, pp. 1521–1526, 2012.
  33. J.-H. He, “The variational iteration method for eighth-order initial-boundary value problems,” Physica Scripta, vol. 76, no. 6, pp. 680–682, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. M. Torvattanabun and S. Koonprasert, “Variational iteration method for solving eighth-order boundary value problems,” Thai Journal of Mathematics, vol. 8, no. 4, pp. 121–129, 2010. View at Zentralblatt MATH · View at MathSciNet
  35. K. N. S. Kasi Viswanadham and Y. S. Raju, “Quintic B-spline collocation method for tenth order boundary value problems,” International Journal of Computer Applications, vol. 51, no. 15, pp. 7–13, 2012.